# SDR C2XA10RI107

- Difficulty date: August 6, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 21,481 hours, 11,500 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15H0048PH
- Part serial: 0327
- Condition: Inoperative
- Location: Rudder
- Part time: 13,442 hours, 7,207 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2939 - EWR - FLIGHT CREW REPORTED RUD SYSTEM AND YAW DAMPER FAIL DURING CLIMB.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED RUDDER PRESSURE SWITCH AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
